Bigeleisen, Jacob (1949) The Relative Reaction Velocities of Isotopic Molecules. The Journal of Chemical Physics, 17 (8) 675-678 doi:10.1063/1.1747368
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | The Relative Reaction Velocities of Isotopic Molecules | ||
Journal | The Journal of Chemical Physics | ||
Authors | Bigeleisen, Jacob | Author | |
Year | 1949 (August) | Volume | 17 |
Issue | 8 | ||
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.1747368 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 2000569 | Long-form Identifier | mindat:1:5:2000569:0 |
GUID | 0 | ||
Full Reference | Bigeleisen, Jacob (1949) The Relative Reaction Velocities of Isotopic Molecules. The Journal of Chemical Physics, 17 (8) 675-678 doi:10.1063/1.1747368 | ||
Plain Text | Bigeleisen, Jacob (1949) The Relative Reaction Velocities of Isotopic Molecules. The Journal of Chemical Physics, 17 (8) 675-678 doi:10.1063/1.1747368 | ||
In | (1949, August) The Journal of Chemical Physics Vol. 17 (8) AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |